Is it okay to take Dexilant in the AM and Coumadin in the PM?
5 Sep 2010
Yes, it is fine to take the tablets the way you suggest as long as you are consistent.
It is also safe to take a multivitamin supplement.
It is worth mentioning that there is potential for increased bleeding when taking Dexilant due to a possible drug interaction.
This from http://www.drugs.com/interactions-check.php?drug_list=1663-0,2311-1529,3107-14380#ixzz0yhGmHTRx
"... Patients should be advised to promptly report any signs of bleeding to their physician, including pain, swelling, headache, dizziness, weakness, prolonged bleeding from cuts, increased menstrual flow, vaginal bleeding, nosebleeds, bleeding of gums from brushing, unusual bleeding or bruising, red or brown urine, or red or black stools."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I ahe a kidney disease and by taiking iron tablets I became constipated, can psyllium be ggod for me
can psyllium be good for me i am taking iron daily, vitamin c 1000 daily,b12 inyectable every two weeks, a shoot of procrit every 3 weeks.take a full ...
1 answer • 17 Aug 2010
I've been off it for a week now, do I still have to worry about it being in my system and interaacting with food or other drugs ie ; cranberrys, ...
1 answer • 14 Mar 2011
Recommended by my cardiologist and I am on coumadin,diltiazem, synthroid, protonix, symvastatin, calcium, niacin, magoxside, lutein, vitamin d, b ...
1 answer • 6 Apr 2011
I am a 68-year-old woman who just started taking MetanX for numbness and extreme pain in feet and legs. To me it's a wonder drug that worked the ...
1 answer • 27 May 2011
... and I had 3 iron infusions in April. I never really felt any better except the next day after the 3rd infusion, and only that day. But I have ...
2 answers • 7 Jul 2012